# SDR FDEA201803070615

- Difficulty date: March 7, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 14,951 hours, 8,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327478623000
- Condition: Cracked
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BL Y1959,  FRAME 60 CRACKED. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-21, AND DWG A53274786.  MAJOR REPAIR
